I have had a Seratonin Syndrome episode about a year ago. I've read that this med. causes the Seratonin to rise for it to work. While I told my Dr. about my problem, he denied that it would not affect my Seratonin. Just after one dose of 5mg last night, I've had some very uncomfortable side affects this morning. I've called the Dr. to let him know I'm not going to take anymore. Waiting to hear back. Am I right in stopping the med. right away? Thank you.
What symptoms did you have when you had serotonin syndrome and what were you taking when it happened? Are you on any meds now? These meds have side effects that go away in a few days. Its safe to say a low dose of nortriptyline when you're depressed, if you're on nothing else, is not going to cause serotonin syndrome.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can you take Lyrica with Nortriptyline - currently under nerve study by Neuro, but MD pres the Nort?
Posted 12 Aug 2009 • 1 answer
Posted 23 Apr 2013 • 1 answer
Posted 21 Oct 2014 • 1 answer
Posted 24 Apr 2015 • 2 answers
Posted 14 Sep 2015 • 4 answers